# SDR SCNA20250908365

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 55,602 hours, 29,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1L DOOR SLIDE SAGS AND SEEMS TO MAKE A POPPING NOISE ON CLIMB OUT 	INSPECTED SLIDE PACK PER AMM 25-66-01 NO DEFECTS NOTED OK FOR SERVICE A&P 3353509
